# SDR AALA201607189034

- Difficulty date: July 6, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR CUT OUT  LOWER BEAM BETWEEN FRAMES 16 AND 19 AT STRINGER 17 LEFT.  REPLACED THE BEAM IAW DRAWING 170-01330-507, SRM 51-43-02,51-43-01,51-41-01 & 51-23-04.
